# SDR SWIA201232433

- Difficulty date: December 3, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 29,593 hours, 25,249 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD IS CRACKED IN TWO PLACES.  (C-CHECK)  INSTALLED NEW PILOT WINDSHIELD IAW AMM.
